# SDR VTZA98216

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3210 · Main Landing Gear
- Part: Guard
- Part number: 14132003
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6543 - EWR-IAD - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT GEAR WARNING LIGHT STAYED ON AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO GATE AT EWR WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND RT WHEEL WELL MUD GUARD LOOSE AND RESECURED AND PERFORMED GEAR SWING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
